Aa
A
A
A
Close
Digestive Disorders / Gastroenterology Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Dizzy and Nauseous

Hi and thank you for taking the time to review my question. I am a 41yr old woman 5'6" tall. I am overweight by about 70lbs. I have an accessory pathway in my heart which causes pac's. For this I take 20mg of Inderal and 10mg of HCTZ daily. Recently, (beginning 2 weeks ago)I have developed daily lightheadedness with corresponding nausea. The feeling is generally that of like you've been on a boat for a while and are now off. My stomach seems to burn a bit, but no real reflux that I can tell. The dizziness seems worse when reaching above my head, and I had a very near vertigo epsiode after laying flat on the floor for 10 minutes then getting up, I could hardly stand straight up.  I think I may also be having decreased urine output. I am taking a benadryl every other day though, and not sure if that effects urine output. I consume alcohol on a regular basis a glass or 2 of wine most nights.
I have had a CT w/o contrast a year ago looking for kidney stones, the scan showed all organs as normal in appearance. Please advise..I have heard that GERD can cause some of these symptoms, but the possible decrease in urine has me a bit worried. Thanks again.
1 Responses
233190 tn?1278553401
MEDICAL PROFESSIONAL
Decrease in the urine output can be indicative of kidney dysfunction, so obtaining blood tests as well as kidney ultrasound can be considered.

Lightheadedness and nausea can point to a neurological cause, so imaging the brain either with a CT scan or MRI can be considered.  If the dizziness is persistent, I would also consider an ENT referral.

GERD can be a potential GI cause, but you also want to consider ulcers or gastritis, which can lead to the burning.  An upper endoscopy would be the definitive test for these symptoms.

These options can be discussed with your personal physician.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Kevin Pho, M.D.

KevinMD.com
Twitter.com/kevinmd
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem